# SDR CALA2025120811855

- Difficulty date: December 4, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 121,741 hours, 12,511 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100943C
- Part serial: 1006A
- Condition: Seized
- Location: Zone 100
- Part time: 119,162 hours, 12,186 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PER VERBAL FROM THE CAPTAIN, ELECTRICAL, ACRID ODOR IN CABIN AND FLT DECK. NO VISIBLE SMOKE NOTED.   CONDITIONAL INSPECTION CARRIED OUT IAW AMM 05-51-58-800-801-C3, UP TO & INCLUDING BLOCK 1. B.  NO DEFECTS NOTED BY CREW IN DE-BRIEFING, RECIRC FAN STATUS MESSAGE SHOWS ON MAT AS FIRST MESSAGE TO APPEAR DURING FLT.  MESSAGE 21-24700 ACTIVE. OTHER MESSAGES OCCURRED AFTERWARDS & ARE EXPECTED TO BE A CONSEQUENCE OF HOW THE ACFT WAS CONFIGURED FOR THE FUME EVENT.   INSPECTIONS CARRIED OUT IAW AMM 05-51-58-800-801-C3 OF  FLT DECK, GALLEYS, LAVS, CABIN, EE BAY WITH NO ODORS EVIDENT.  RIGHT LOWER RECIRC FAN REMOVED IAW AMM REF 21-25-07 AND FOUND SEIZED. CONDITIONAL INSPECTION IS NOW COMPLETE.
